首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2021, Vol. 48 Issue (1): 46-56    DOI: 10.3785/j.issn.1008-9497.2021.01.001
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
具无界中立系数的三阶非线性微分方程解的振动性和渐近性
曾云辉1, 汪志红1, 汪安宁1, 罗李平1, 俞元洪2
1.衡阳师范学院 数学与统计学院,湖南 衡阳 421008
2.中国科学院 数学与系统科学研究院,北京 100190
Oscillatory and asymptotic behavior of third-order nonlinear neutral differential equations with unbounded neutral coefficients
ZENG Yunhui1, WANG Zhihong1, WANG Anning1, LUO Liping1, YU Yuanhong2
1.College of Mathematics and Statistics, Hengyang Normal University, Hengyang 421008, Hunan Province, China
2.Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China
浙ICP备14002560号-5
编辑部地址:杭州市天目山路148号浙江大学西溪校区出版社西4-416室
电话:0571-88272803      E-mail:zdxb_l@zju.edu.cn
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn